| Model Number |
500004500500 |
| Medical Device Problem Code |
Installation-Related Problem (2965)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank mini wrong cubie opened.The customer stated that this malfunction occurred while dispensing the medication.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 11-aug-2023 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.The technical support specialist (tss) had been waiting for a response from the customer, but no reply was received regarding further assistance.Therefore, the technical support specialist closed the case.